# SDR AALA20150515001

- Difficulty date: May 14, 2015
- Submitted: May 15, 2015
- Operation: Air carrier
- Aircraft: N891NN
- Make and model: Boeing 737823
- Aircraft serial: 33315
- Aircraft time: 9,745 hours, 3,862 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT LIGHT COVER NEAR FIRST CLASS GALLEY BROKEN.  R & R FLOOR PROXIMITY LIGHT ASSEMBLY IAW 33-51-1.  SYS CHECKED NORMAL.
